# SDR DALA2025050503409

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIE TRACK STA 898.5-954 L27R TO L28R IN AFT CARGO COMPARTMENT. ORIGINAL THICKNESS 0.060IN AND MINIMUM REMAINING THICKNESS 0.05IN; FLANGE AREA IS OUT OF LIMITS. SUMMARY OF NRC 00771: CORROSION LEVEL 2. AFT CARGO COMPARTMENT TIE TRACK STA 898.5-954 L27R TO L28R WAS REPLACED PER B717-200 SRM 51-41-01-0G PAR 6 AND 51-41-05 PAR 8. (LP #0946171)
